reference : Transmission of Lyme disease spirochetes (Borrelia-Burgdorferi)

JSON YAML text HTML Turtle N-Triples JSON Triples RDF+XML RDF+JSON Graphviz SVG
/reference/dab058bc-6a90-48f4-a319-59320d3726da
Bibliographic fields
reftype Journal Article
Author Piesman, J.
DOI 10.1007/Bf01200454
Date Jun
ISSN 1572-9702
Issue 1
Journal Experimental and Applied Acarology
Language English
Notes Ad263 Times Cited:47 Cited References Count:0
Pages 71-80
Title Transmission of Lyme disease spirochetes (Borrelia-Burgdorferi)
Volume 7
Year 1989
Bibliographic identifiers
.reference_type 0
_record_number 17750
_uuid dab058bc-6a90-48f4-a319-59320d3726da